# SDR AALA201712189049

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 14,159 hours, 2,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 OUTBOARD FLIGHT ATTENDANT FLASHLIGHT FAILED TO TEST. REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00.
